# SDR DALA2019120987163

- Difficulty date: November 30, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,410 hours, 24,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM Y 503.2 LOCATED BTW FR 12 TO FR 16 AT FWD GALLEY AREA (SSI 531189). REPLACED FLOOR BEAM Y503.2 LOCATED BTW FR 12 TO FR 16 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING D53110984 ISSUE C00 RELEASE DATE:25 -JUN-05; D53112826.
